# SDR REXA2016110302201

- Difficulty date: November 3, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 27,376 hours, 24,872 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R36008183
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD HAS A CRACK EXTENDING FROM THE TOP END OF THE CARGO DOOR TRACK APPROX 3/8" AT LBL 27.50.  REPAIRED  IAW REO 601R-53-61-1541.
